A 38-year-old male asked:
Disclaimer

skin reddens w/o pain when scratched (arms, stomach) after abdomen ct scan with contrast . caused by the iodine or radiation? lasted couple days.

2 doctor answers
Dr. Peter Baiocco
42 years experience Gastroenterology
Iodine reaction: Usually a rash after a scan with IV contrast is due to all allergic reaction to iodine.
Answered on Oct 6, 2020
Dr. Lotfi Hacein-Bey
39 years experience Radiology
Talk to your doctor: Most likely, you have a mild allergy to the contrast, which contains iodine. The radiation involved with a ct of the abdomen is minimal. Talk to your doctor, as you may need to be premedicated with two drugs the next time you will need a radiological test with contrast.
Answered on Oct 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Suzanne Galli
23 years experience ENT and Head and Neck Surgery
Hashimoto: hashimoto's is an autoimmune driven disease. The CT scan had nothing to do with it
A male asked:
Dr. William Byars
43 years experience Family Medicine
Unknowable: Unfortunately, no one can definitively answer your question. Your question can be answered statistically (radiation from radiology procedures does cau ... Read More
2
2 thanks
A 26-year-old male asked:
Dr. Victoria Wang
42 years experience Internal Medicine
No: The radiation from x rays is still "very low risk" and the harm from cumulative x rays is not seen immediately, but over years. If your symptoms pers ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month